Keywords

Random Graph Triple System Jordan Algebra Braid Group Open Unit Ball 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Jaeger, F.: ‘Composition products and models for the Hom-fly polynomial’, L’Enseign. Math. 35 (1989), 323–361.MathSciNetMATHGoogle Scholar
  2. [2]
    Przytycki, J.H.: ‘Quantum group of links in a handlebody’, in M. Gerstenhaber and J.D. Stashefp (eds.): Deformation Theory and Quantum Groups with Applications to Mathematical Physics, Vol. 134 of Contemp. Math., 1992, pp. 235–245.Google Scholar
  3. [3]
    Przytycki, J.H.: ‘A simple proof of the Traczyk-Yokota criteria for periodic knots’, Proc. Amer. Math. Soc. 123 (1995), 1607–1611.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Turaev, V.G.: ‘Skein quantization of Poisson algebras of loops on surfaces’, Ann. Sci. Ecole Norm. Sup. 4,no. 24 (1991), 635–704.MathSciNetGoogle Scholar

References

  1. [1]
    Bollobás, B.: ‘The chromatic number of random graphs’, Combinatorial 8 (1988), 49–56.MATHCrossRefGoogle Scholar
  2. [2]
    boppana, r., and spencer, j.: ‘a useful elementary correlation inequality’, j. combin. th. a 50 (1989), 305–307.Google Scholar
  3. [3]
    Janson, S.: ‘Poisson approximation for large deviations’, Random Struct. Algor. 1 (1990), 221–230.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Janson, S.: ‘New versions of Suen’s correlation inequality’, Random Struct. Algor. 13 (1998), 467–483.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Janson, S., Luczak, T., and Ruciński, A.: ‘An exponential bound for the probability of nonexistence of a specified subgraph in a random graph’, in M. Karoński, J. Jaworski, and A. Ruciński (eds.): Random Graphs’ 87, Wiley, 1990, pp. 73–87.Google Scholar
  6. [6]
    Janson, S., Luczak, T., and Ruciński, A.: Random graphs, Wiley, 2000.Google Scholar
  7. [7]
    Spencer, J.: ‘Threshold functions for extension statements’, J. Combin. Th. A 53 (1990), 286–305.MATHCrossRefGoogle Scholar
  8. [8]
    Suen, W.C.S.: ‘A correlation inequality and a Poisson limit theorem for nonoverlapping balanced subgraphs of a random graph’, Random Struct. Algor. 1 (1990), 231–242.MATHCrossRefMathSciNetGoogle Scholar

References

  1. [1]
    Dineen, S.: ‘Complete holomorphic vector fields on the second dual of a Banach space’, Math. Scand. 59 (1986), 131–42.MATHMathSciNetGoogle Scholar
  2. [2]
    Edwards, C.M., Mccrimmon, K., and Ruttimann, G.T.: ‘The range of a structural projection’, J. Fund. Anal. 139 (1996), 196–224.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Friedman, Y., and Russo, B.: ‘The Gelfand-Naimark theorem for JB*-triples’, Duke Math. J. 53 (1986), 139–148.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Hanche-Olsen, H., and Størmer, E.: Jordan operator algebras, Vol. 21 of Mon. Stud. Math., Pitman, 1984.Google Scholar
  5. [5]
    Harris, L.A.: Bounded symmetric homogeneous domains in infinite dimensional spaces, Vol. 364 of Lecture Notes in Math., Springer, 1973.Google Scholar
  6. [6]
    Horn, G., and Neher, E.: ‘Classification of continuous JBW*-triples’, Trans. Amer. Math. Soc. 306 (1988), 553–578.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Isidro, J.M., Kaup, W., and Rodríguez, A.: ‘On real forms of JB*-triples’, Manuscripta Math. 86 (1995), 311–335.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Kaup, W.: ‘A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces’, Math. Z. 183 (1983), 503–529.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Kaup, W.: ‘Contractive projections on Jordan C*-algebras and generalizations’, Math. Scand. 54 (1984), 95–100.MATHMathSciNetGoogle Scholar
  10. [10]
    Loos, O.: ‘Bounded symmetric domains and Jordan pairs’, Math. Lectures. Univ. California at Irvine (1977).Google Scholar
  11. [11]
    Moreno, A., and Rodríguez, A.: ‘On the Zelmanovian classification of prime JB*-triples’, J. Algebra 226 (2000), 577–613.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    Russo, B.: ‘Stucture of JB*-triples’: Proc. Oberwolfach Conf. Jordan Algebras, 1992, de Gruyter, 1994.Google Scholar
  13. [13]
    Upmeier, H.: Symmetric Banach manifolds and Jordan C*-algebras, Vol. 104 of Math. Studies, North-Holland, 1985.Google Scholar
  14. [14]
    UPMEIER, H.: Jordan algebras in analysis, operator theory and quantum mechanics, Vol. 67 of Regional Conf. Ser. Math., Amer. Math. Soc, 1987.Google Scholar
  15. [15]
    Wright, J.D.M.: ‘Jordan C*-algebras’, Michigan Math. J. 24 (1977), 291–302.MATHCrossRefMathSciNetGoogle Scholar

References

  1. [1]
    Cromwell, P.R.: ‘Homogeneous links’, J. London Math. Soc. 39,no. 2 (1989), 535–552.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Franks, J., and Williams, R.F.: ‘Braids and the Jones polynomial’, Trans. Amer. Math. Soc. 303 (1987), 97–108.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Freyd, P., Yetter, D., Hoste, J., Lickorish, W.B.R., Millett, K., and Ocneanu, A.: ‘A new polynomial invariant of knots and links’, Bull. Amer. Math. Soc. 12 (1985), 239–249.MATHMathSciNetGoogle Scholar
  4. [4]
    Hoste, J.: ‘A polynomial invariant of knots and links’, Pacific J. Math. 124 (1986), 295–320.MATHMathSciNetGoogle Scholar
  5. [5]
    Jaeger, F.: ‘On Tutte polynomials and link polynomials’, Proc. Amer. Math. Soc. 103,no. 2 (1988), 647–654.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Jaeger, F.: ‘Composition products and models for the Hom-fly polynomial’, L’Enseign. Math. 35 (1989), 323–361.MathSciNetMATHGoogle Scholar
  7. [7]
    Jaeger, F., Vertigan, D.L., and Welsh, D.J.A.: ‘On the computational complexity of the Jones and Tutte polynomials’, Math. Proc. Cambridge Philos. Soc. 108 (1990), 35–53.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    Jones, V.F.R.: ‘Hecke algebra representations of braid groups and link polynomials’, Ann. of Math. 126,no. 2 (1987), 335–388.CrossRefMathSciNetGoogle Scholar
  9. [9]
    Jones, V.F.R.: ‘On knot invariants related to some statistical mechanical models’, Pacific J. Math. 137,no. 2 (1989), 311–334.MATHMathSciNetGoogle Scholar
  10. [10]
    Kanenobu, T.: ‘Infinitely many knots with the same polynomial invariant’, Proc. Amer. Math. Soc. 97,no. 1 (1986), 158–162.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    Kania-Bartoszyńska, J., and Przytycki, J.H.: ‘Knots and links, revisited’, Delta, Warsaw June (1985), 10–12. (In Polish.)Google Scholar
  12. [12]
    Kobayashi, K., and Kodama, K.: ‘On the degz P L(V,Z) for plumbing diagrams and oriented arborescent links’, Kobe J. Math. 5 (1988), 221–232.MATHMathSciNetGoogle Scholar
  13. [13]
    Lickorish, W.B.R.: An introduction to knot theory, Springer, 1997.Google Scholar
  14. [14]
    Lickorish, W.B.R., and Millett, K.: ‘A polynomial invariant of oriented links’, Topology 26 (1987), 107–141.MATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    Morton, H.R.: ‘Seifert circles and knot polynomials’, Math. Proc. Cambridge Philos. Soc. 99 (1986), 107–109.MATHMathSciNetGoogle Scholar
  16. [16]
    Morton, H.R., and Short, H.B.: ‘The 2-variable polynomial of cable knots’, Math. Proc. Cambridge Philos. Soc. 101 (1987), 267–278.MathSciNetGoogle Scholar
  17. [17]
    Murakami, H.: ‘On derivatives of the Jones polynomial’, Kobe J. Math. 3 (1986), 61–64.MATHMathSciNetGoogle Scholar
  18. [18]
    Murasugi, K., and Przytycki, J.H.: ‘The Skein polynomial of a planar star product of two links’, Math. Proc. Cambridge Philos. Soc. 106 (1989), 273–276.MATHMathSciNetGoogle Scholar
  19. [19]
    Murasugi, K., and Przytycki, J.H.: An index of a graph with applications to knot theory, Vol. 106 of Memoirs, Amer. Math. Soc, 1993.Google Scholar
  20. [20]
    Przytycka, T.M., and Przytycki, J.H.: ‘Subexponentially computable truncations of Jones-type polynomials’: Graph Structure Theory, Vol. 147 of Contemp. Math., 1993, pp. 63–108.Google Scholar
  21. [21]
    Przytycki, J.H.: ‘Search for different links with the same Jones’ type polynomials’: Ideas from Graph Theory and Statistical Mechanics, Panoramas of Mathematics, Vol. 34, Banach Center Publ., 1995, pp. 121–148.Google Scholar
  22. [22]
    Przytycki, J.H., and Traczyk, P.: ‘Invariants of links of Conway type’, Kobe J. Math. 4 (1987), 115–139.MATHMathSciNetGoogle Scholar
  23. [23]
    Turaev, V.G.: ‘The Yang-Baxter equation and invariants of links’, Invent. Math. 92 (1988), 527–553.MATHCrossRefMathSciNetGoogle Scholar
  24. [24]
    Yamada, S.: ‘The minimal number of Seifert circles equals to braid index of a link’, Invent. Math. 89 (1987), 347–356.MATHCrossRefMathSciNetGoogle Scholar

References

  1. [1]
    Eliahou, S., Kauffman, L.H., and Thistlethwaite, M.: ‘Infinite families of links with trivial Jones polynomial’, preprint (2001).Google Scholar
  2. [2]
    Jones, V.F.R.: ‘Hecke algebra representations of braid groups and link polynomials’, Ann. of Math. 126,no. 2 (1987), 335–388.CrossRefMathSciNetGoogle Scholar
  3. [3]
    Jones, V.F.R.: ‘Ten problems’: Mathematics: Frontiers and Perspectives, Amer. Math. Soc, 2000, pp. 79–91.Google Scholar
  4. [4]
    Kauffman, L.H.: ‘A survey of virtual knot theory’: Knots in Hellas’ 98, Vol. 24 of Ser. on Knots and Everything, 2000, pp. 143–202.Google Scholar
  5. [5]
    Lickorish, W.B.R., and Thistlethwaite, M.B.: ‘Some links with non-trivial polynomials and their crossing-numbers’, Comment. Math. Helv. 63 (1988), 527–539.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Thistlethwaite, M.B.: ‘Links with trivial Jones polynomial’, J. Knot Th. Ramifications 10,no. 4 (2001), 641–643.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Yamada, S.: ‘How to find knots with unit Jones polynomials’: Knot Theory, Proc. Conf. Dedicated to Professor Kunio Murasugi for his 70th Birthday (Toronto, July 13th–17th 1999), 2000, pp. 355–361.Google Scholar

References

  1. [1]
    Jacobson, N.: ‘Lie and Jordan triple systems’, Amer. J. Math. 71 (1949), 149–170.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Kaup, W.: ‘Hermitian Jordan triple systems and the automorphisms of bounded symmetric domains’: Non Associative Algebra and Its Applications (Oviedo, 1993), Kluwer Acad. Publ., 1994, pp. 204–214.Google Scholar
  3. [3]
    Loos, O.: ‘Jordan triple systems, R-symmetric spaces, and bounded symmetric domains’, Bull. Amer. Math. Soc. 77 (1971), 558–561.MATHMathSciNetGoogle Scholar
  4. [4]
    Nehr, E.: Jordan triple systems by the graid approach, Vol. 1280 of Lecture Notes in Mathematics, Springer, 1987.Google Scholar
  5. [5]
    Okubo, S., and Kamiya, N.: ‘Jordan-Lie super algebra and Jordan-Lie triple system’, J. Algebra 198,no. 2 (1997), 388–411.MATHCrossRefMathSciNetGoogle Scholar

References

  1. [1]
    Abate, M.: ‘The Lindelöf principle and the angular derivative in strongly convex domains’, J. Anal. Math. 54 (1990), 189–228.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Abate, M.: ‘Angular derivatives in strongly pseudoconvex domains’: Proc. Symp. Pure Math., Vol. 52/2, Amer. Math. Soc, 1991, pp. 23–40.MathSciNetGoogle Scholar
  3. [3]
    Abate, M.: ‘The Julia-Wolff-Caratheodory theorem in poly-disks’, J. Anal. Math. 74 (1998).Google Scholar
  4. [4]
    Abate, M., and Tauraso, R.: ‘The Julia-Wolff-Caratheodory theorem(s)’, Contemp. Math. 222 (1999), 161–172.MathSciNetGoogle Scholar
  5. [5]
    Ando, T., and Fan, K.: ‘Pick-Julia theorems for operators’, Math. Z. 168 (1979), 23–34.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Burckel, R.B.: ‘Iterating analytic self-maps of discs’, Amer. Math. Monthly 88 (1981), 396–407.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Caratheodory, C.: ‘Uber die Winkelderivierten von beschränkten Analytischen Funktionen’, Sitzungsber. Preuss. Akad. Wiss. Berlin, Phys.-Math. Kl. (1929), 39–54.Google Scholar
  8. [8]
    Caratheodory, C.: Theory of functions of a complex variable, Chelsea, 1954.Google Scholar
  9. [9]
    Cowen, C.C., and Maccluer, B.D.: Composition operators on spaces of analytic functions, CRC, 1995.Google Scholar
  10. [10]
    Fan, K.: ‘Julia’s lemma for operators’, Math. Ann. 239 (1979), 241–245.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    Fan, K.: ‘Iterations of analytic functions of operators’, Math. Z. 179 (1982), 293–298.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    Goebel, K.: ‘Fixed points and invariant domains of holomorphic mappings of the Hilbert ball’, Nonlin. Anal. 6 (1982), 1327–1334.MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    Goebel, K., and Reich, S.: Uniform convexity, hyperbolic geometry and nonexpansive mappings, M. Dekker, 1984.Google Scholar
  14. [14]
    Goldberg, J.L.: ‘Functions with positive real part in a half-plane’, Duke Math. J. 29 (1962), 335–339.CrossRefGoogle Scholar
  15. [15]
    Harris, L.A.: Bounded symmetric homogeneous domains in infinite-dimensional space, Vol. 364 of Lecture Notes in math., Springer, 1974, pp. 13–40.Google Scholar
  16. [16]
    Herve, M.: ‘Quelques propriétés des applications analytiques d’une boule á m dimensions dans elle-même’, J. Math. Pures Appl. 42 (1963), 117–147.MATHMathSciNetGoogle Scholar
  17. [17]
    Japari, F.: ‘Angular derivatives in polydisks’, Indian J. Math. 35 (1993), 197–212.MathSciNetGoogle Scholar
  18. [18]
    Julia, G.: ‘Extension nouvelle d’un lemme de Schwarz’, Ada Math. 42 (1920), 349–355.MathSciNetGoogle Scholar
  19. [19]
    Landau, E., and Valiron, G.: ‘A deduction from Schwarz’s lemma‘, J. London Math. Soc. 4 (1929), 162–163.CrossRefGoogle Scholar
  20. [20]
    Mellon, P.: ‘Another look at results of Wolff and Julia type for J*-algebras’, J. Math. Anal. Appl. 198 (1996), 444–457.MATHCrossRefMathSciNetGoogle Scholar
  21. [21]
    Mercer, P.R.: ‘On a strengthened Schwarz-Pick inequality’, J. Math. Anal. Appl. 234 (1999), 735–739.MATHCrossRefMathSciNetGoogle Scholar
  22. [22]
    Nevanlinna, R.: Analytic functions, Springer, 1970.Google Scholar
  23. [23]
    Potapov, V.P.: ‘The multiplicative study of J-contractive matrix functions’, Amer. Math. Soc. Transl. (2) 15 (1960), 231–243.MathSciNetGoogle Scholar
  24. [24]
    Reich, S., and Shoikhet, D.: ‘The Denjoy-Wolff theorem’, Ann. Univ. Mariae Curie-Skłodowska 51 (1997), 219–240.MATHMathSciNetGoogle Scholar
  25. [25]
    Rudin, W.: Function theory on the unit ball in Cn, Springer, 1980.Google Scholar
  26. [26]
    Sarason, D.: ‘Angular derivatives via Hilbert space’, Complex Variables 10 (1988), 1–10.MATHMathSciNetGoogle Scholar
  27. [27]
    Serrin, J.: ‘A note on harmonic functions denned in a half-plane’, Duke Math. J. 23 (1956), 523–526.MATHCrossRefMathSciNetGoogle Scholar
  28. [28]
    Shapiro, J.H.: Composition operators and classical function theory, Springer, 1993.Google Scholar
  29. [29]
    Valiron, G.: ‘Sur l’iteration des fonctions holomorphes dans un demi-plan’, Bull. Sci. Math. 55,no. 2 (1931), 105–128.MATHGoogle Scholar
  30. [30]
    Wlodarczyk, K.: ‘Julia’s lemma and Wolff’s theorem for J*-algebras’, Proc. Amer. Math. Soc. 99,no. 3 (1987), 472–476.MATHCrossRefMathSciNetGoogle Scholar
  31. [31]
    Wolff, J.: ‘Sur une generalisation d’un theoreme de Schwarz’, C.R. Acad. Sci. 182 (1926), 918–920.MATHGoogle Scholar

Copyright information

© Kluwer Academic Publishers 2001

Personalised recommendations